Direct unavailability computation of a maintained highly reliable system

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83281

Show full item record


Title: Direct unavailability computation of a maintained highly reliable system
Author: Briš, Radim
Byczanski, Petr
Date issue: 2010
Citation: Proceedings of the Institution of Mechanical Engineers. Part O, Journal of risk and reliability. 2010, vol. 224, no. 3, p. 159-170.
URI: http://hdl.handle.net/10084/83281
ISSN: 1748-006X
1748-0078
DOI: 10.1243/1748006XJRR306
URI: http://dx.doi.org/10.1243/1748006XJRR306
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics